# SDR FDEA200907292832

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,489 hours, 11,242 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 647520201
- Part serial: 5668
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GREEN RSVR LO LEVEL ALERT. FOLLOWED ECAMS, MANUAL GEAR EXTENSION. OVERHEAD GAUGE SHOWED GOOD QUANTITY.  AFTER SHUTDOWN, BOTH QUANTITY INDICATORS SHOW MAX QUANTITY.   RESTORED LANDING GEAR TO NORMAL OPERATIONS IAW MM 32-33-00-2.  REMOVED AND REPLACED GREEN SYS RESERVOIR QUANTITY  TRANSMITTER IAW MM 29-31-11-4.  SYS OP CK'D  NORMAL.  RUN BOTH ENGINES IAW JRH.  CHECKED GREEN  HYD SYS USING ENG AND ELECTRIC PUMPS.  ALL  PROVIDED NORMAL PRESSURE WITH NO ECAM ALERTS.  ACFT OK FOR SERVICE.
